Skip to Content

I took 1300 mg topamax and 1200 mg lexapro at the same time for a migraine what can happen?

Responses (1)

Missymayes 4 Feb 2017

I suffer from migraines and I have never heard of using lexapro that way and topomax is a preventative therapy not intended for acute relief.
You could get Serratonin syndrome from taking such a large amount of lexapro in combination with other Meds. This level of medication is something I would go to the emergency room for or call poison control or the hospital to get advice as soon as possible !! They may ask you to induce vomiting or go to the nearest ER or at least tell you what symptoms to look for as indicator of an overdose??? I am concerned about the amount of both of these medications, have you done this in the past for a migraine? Please share with us and let us know the outcome. I know how dibilitating migraines are and I hope you get some relief and that your ok.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions